Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Critical points on closed elliptic affine subspaces


Author: Robert Delver
Journal: Proc. Amer. Math. Soc. 51 (1975), 385-392
MSC: Primary 58E15; Secondary 49B25
DOI: https://doi.org/10.1090/S0002-9939-1975-0375385-0
MathSciNet review: 0375385
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The critical points of a function restricted to the solution set of a linear elliptic equation are characterized. An extension of the Lagrange multiplier method is given. Existence and the relation to elliptic eigenvalue problems are discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58E15, 49B25

Retrieve articles in all journals with MSC: 58E15, 49B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0375385-0
Keywords: Variational problems, critical points, Lagrange multipliers, variational adjoint, elliptic boundary control problems, elliptic operator-eigenvalue problems
Article copyright: © Copyright 1975 American Mathematical Society